Can stress be the cause of heavy heart rhythm?
User rating for this question
Hi I was wondering. When your exercing and you put your hand over you chest to feel your heartbeating, should you feel a steady rhythm that way? As i was feeling a boom boom boom boom-boom(heavier thud than other beats) boom boom. Like there wasnt a steady rhythm. My heart feels like its been working harder latley when ive been working out. Can stress have an effect on all this?
Posted Mon, 2 Dec 2013 in Hypertension and Heart Disease
Answered by Dr. Shanthi.E 2 hours later
Brief Answer: stress definitely has effect on heart rhythm Detailed Answer: Hello XXXXXXX I have read your query with diligence. What you felt while exercising is normal. The heart rate and rhythm changes while one exercises. This is because the heart pumps more blood at a faster pace to the exercising muscles. The boom boom rhythm is heavier than normal, and what you told is right. However, this should return to normal quickly once you stop exercising. I am sorry; I am unaware of your age to comment more specifically. By all means, if you feel over-exerted than usual, then it is worth getting a treadmill test and a routine Electrocardiogram done. Yes, definitely stress has an effect on all this as it increases the sympathetic response, and thereby increase in heart rate and rhythm. This is broad overview of what I thought of explaining to you. Let me know if you have specific queries. Good day!
People also viewed
- Took oxyelite pro now i can see my heatbeat through my chest
- Is coughing after a nuclear stress test normal
- Heart heaviness nausea stress treatment for stress
- What causes dizziness when suffering from high bp
- My newborn has a pigeon chest
- Chest hurts hard to swallow indigestion
- Stress causes the heart to race
- Can stress cause heart blockage
- Fluttering in my chest when i lean forward
- Is it common for heart to make strange sounds
- Causes of heart murmur stress
- Can stress cause heart flutters
- Laryngopharyngeal reflux thump in chest
- What causes light headedness during exercise
- Will lisinopril and cardizem suffice to lower heart rate